# SDR UALA2009082102562

- Difficulty date: August 20, 2009
- Submitted: August 21, 2009
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 35,186 hours, 9,350 cycles
- Engine: Pwa PW4056
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: D23940115
- Part serial: 121971192
- Condition: Low Pressure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 46 MAN LIFE RAFT CYLINDER PRESSURE LOW.  INSTALLED NEW LIFE RAFT.
